# SDR UIEA2024101701046

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5, TRAILING EDGE WEDGE, OSS. 389.7 AT UPPER INBD EDGE, PREVIOUS REPAIR DELAMINATED.( DELAMINATION WAS REPAIRED PER SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4. NO FURTHER DEFECTS NOTED )
